Elon Musk Suffered “Major Side Effects” After His Second COVID Booster Shot

342
SHARE
Elon Musk
Elon Musk

Elon Musk shared his personal controversial experience with the second COVID booster shot, explaining he ran into “major side effects.”

In a series of tweets, the Twitter CEO said he “was dying” and that a cousin of his in “peak health” grappled with myocarditis, an inflammation of the heart which is listed as a possible side effect of some coronavirus vaccines. 

“I had major side effects from my second booster shot. Felt like I was dying for several days. Hopefully, no permanent damage, but I dunno,” Musk said in a tweet.

Signup for the USA Herald exclusive Newsletter

He added: “And my cousin, who is young & in peak health, had a serious case of myocarditis. Had to go to the hospital.”

In a third post, Musk explained that he was forced to get the second booster shot inorder to visit a Tesla location in Berlin, Germany.

“Was required to visit Tesla Giga Berlin. Not my choice,” he said.

In another post, Musk said he had no issues with receiving the initial Johnson & Johnson vaccine or the first mRNA booster.

“I had OG C19 before vaccines came out and it was basically a mild cold. Then had J&J vaccine with no bad effects, except my arm hurt briefly,” he tweeted.